# SDR SWIA201743665

- Difficulty date: July 18, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM IS CRACKED JUST OTBD OF LBL 9  AND RBL 9. REPAIRED THE CROSSBEAM IAW REO.
